Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Junel for approximately four months now and have taken the pill regularly with the exception of two consecutive days where I took the pill two hours late. I take the pill within a thirty minute window (thirty minutes before or after), but normally I take it at the exact time each day.

When I first started BC, my period came when it was supposed to. However, this month I spotted (light pink only when I wipe) for a few days before my scheduled period and now that I am on my iron pills, I have no signs of a period or spotting. Without BC, my period would be next week, so I don't feel that my body is still adjusting to the pills.

I have breast tenderness, slight cramps that are barely noticeable, had headaches recently, and have felt nauseous this past month (maybe twice). I am sexually active and we do not use any other form of birth control and he ejaculates inside of me.

Could it be that I am pregnant? I plan to take a test before I start my new pack, but wonder if I am just overanalyzing my symptoms or lack thereof. Would it be too soon to take the test? Any ideas? Anyone been in this situation before?

Loading...

You may have had implantation bleeding.

You can test when your period is due, testing before you're due will likely give you a "false negative." Follow the directions carefully and use the first morning urine as it is more concentrated. For the best results, to avoid a "false negative," test 7-10 days AFTER your period was due.

Taken correctly, and you have been extremely careful with the meds from your description, the odds are slim that you'll be pregnant. It is not impossible however.

Good luck and post back.
Reply

Loading...

You could be preg. I am in the same boat as you with Junel that I started taking regularly around the end of November. I missed a day & that was the day I had unprotected sex, about 5 days after my period in December. For Janauary I had no periods, though according to the bc pack they were due to start the week of Jan 16th. Anyway, I would suggest that you do get an EPT. I plan to get one at the end of this month---cannot seem to wait intil the next period show or no-show. Btw, are you still taking Junel? I'm continuing to take it. Though I'm unsure right now about my pregnancy, according to the research I did, its safe to take the pill if its still very early....until about 7 to 8 wks. For me the unprotected sex was on Jan 1st, therefore it is really very early to tell anything. However, I am extremely anxious about it, to say the least. I have also posted a forum with my complete details, hoping that someone will offer me some feedback. Let me know what is happening with you. I wish you all the luck!
Reply

Loading...